Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1989, Issue 399

Issues

More than two fifths of the zeros of the Riemann zeta function are on the critical line.

J.B. Conrey
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1989.399.1

About the article

Published Online: 2009-12-14

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1989, Issue 399, Pages 1–26, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1989.399.1.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Sandro Bettin and John Conrey
Algebra & Number Theory, 2013, Volume 7, Number 1, Page 215
[2]
Ирина Сергеевна Резвякова and Irina Sergeevna Rezvyakova
Известия Российской академии наук. Серия математическая, 2010, Volume 74, Number 6, Page 183
[3]
Matthew P. Young
Archiv der Mathematik, 2010, Volume 95, Number 6, Page 539
[4]
Julio Alc�ntara-Bode
Integral Equations and Operator Theory, 1993, Volume 17, Number 2, Page 151
[5]
Dániel Schumayer and David A. W. Hutchinson
Reviews of Modern Physics, 2011, Volume 83, Number 2, Page 307
[6]
Irina S Rezvyakova
Izvestiya: Mathematics, 2010, Volume 74, Number 6, Page 1277
[7]
Eduardo Dueñez, David W Farmer, Sara Froehlich, C P Hughes, Francesco Mezzadri, and Toan Phan
Nonlinearity, 2010, Volume 23, Number 10, Page 2599
[8]
J P Keating and N C Snaith
Journal of Physics A: Mathematical and General, 2003, Volume 36, Number 12, Page 2859
[9]
Kevin A Broughan
Nonlinearity, 2005, Volume 18, Number 3, Page 1269
[10]
Francesco Mezzadri
Journal of Physics A: Mathematical and General, 2003, Volume 36, Number 12, Page 2945

Comments (0)

Please log in or register to comment.
Log in